Differential Invariants of Immersions of Manifolds with Metric Fields
Authors | |
---|---|
Year of publication | 2003 |
Type | Article in Periodical |
Magazine / Source | Reports on Mathematical Physics |
MU Faculty or unit | |
Citation | MUSILOVA, Pavla and Demeter KRUPKA. Differential Invariants of Immersions of Manifolds with Metric Fields. Reports on Mathematical Physics. Poland, 2003, vol. 51, 2/3, p. 307-313. ISSN 0034-4877. |
Field | Theoretical physics |
Keywords | differential invariants |
Description | The problem of finding all differential invariants of immersions of immersions of smooth manifolds endowed with metric fields is solved by the reduction method. The basis of invariants is obtained. |
Related projects: |